# SDR YENA20160930896

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 10,475 hours, 3,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON AFT CABIN RT SHEAR PLATE AT FRAME 69.  REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11.
